# SDR IPXA2019052042304

- Difficulty date: May 14, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Aircraft time: 18,281 hours, 11,784 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: A5341076522100
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C AFT CARGO COMPARTMENT FWD BULKHEAD UPPER PANEL SUPPORT BRACKET FR54 @ RBL 36 CRACKED. REMOVED AND REPLACED SUPPORT BRACKET IAW SRM 51-40-21.
